# SDR SWAA2020050874837

- Difficulty date: May 4, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL ATTACH ANGLE IS CRACKED BS 480; STR 26L / REMOVED CRACKED INTERCOASTAL ATTACH ANGLE BS480 STR26L. LOCATED; DRILLED AND INSTALLED NEW ANGLE ALL PER SRM 51-40-05; SRM 51-40-02; DWG 143A7505; 143A1220
